Volume 21, Issue 6
Some Nonlinear Approximations for Matrix-Valued Functions

Guo-liang Xu

DOI:

J. Comp. Math., 21 (2003), pp. 801-814

Published online: 2003-12

Preview Full PDF 109 1371
Export citation
  • Abstract

Some nonlinear approximants, i.e., exponential-sum interpolation with equal distance or at origin, (0,1)-type fraction-sum approximations, for matrix-valued functions are introduced. All these approximation problems lead to a same form system of nonlinear equations. Solving methods for the nonlinear system are discussed. Conclusions on uniqueness and convergence of the approximants for certain class of functions are given.

  • Keywords

Matrix-valued function Nonlinear approximation Interpolation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-801, author = {Guo-liang Xu }, title = {Some Nonlinear Approximations for Matrix-Valued Functions}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {6}, pages = {801--814}, abstract = { Some nonlinear approximants, i.e., exponential-sum interpolation with equal distance or at origin, (0,1)-type fraction-sum approximations, for matrix-valued functions are introduced. All these approximation problems lead to a same form system of nonlinear equations. Solving methods for the nonlinear system are discussed. Conclusions on uniqueness and convergence of the approximants for certain class of functions are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10236.html} }
TY - JOUR T1 - Some Nonlinear Approximations for Matrix-Valued Functions AU - Guo-liang Xu JO - Journal of Computational Mathematics VL - 6 SP - 801 EP - 814 PY - 2003 DA - 2003/12 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10236.html KW - Matrix-valued function KW - Nonlinear approximation KW - Interpolation AB - Some nonlinear approximants, i.e., exponential-sum interpolation with equal distance or at origin, (0,1)-type fraction-sum approximations, for matrix-valued functions are introduced. All these approximation problems lead to a same form system of nonlinear equations. Solving methods for the nonlinear system are discussed. Conclusions on uniqueness and convergence of the approximants for certain class of functions are given.
Guo-liang Xu . (1970). Some Nonlinear Approximations for Matrix-Valued Functions. Journal of Computational Mathematics. 21 (6). 801-814. doi:
Copy to clipboard
The citation has been copied to your clipboard